# SDR AALA202307288767

- Difficulty date: July 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 54,840 hours, 22,649 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Frayed
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 9D EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE. MAINTENANCE REPLACED UNDER-SEAT WIRE HARNESS FOR SEAT/ROW 9DEF PER AWM 33-51-06 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
